Connect with others who understand.

sign up log in
About MyChronicPainTeam
Real members of MyChronicPainTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Know What Pain Meds Cause Weight Gain?

Does Anyone Know What Pain Meds Cause Weight Gain?

I used to take Aripriprazole 10mg per day but came off it last year to see if it would help me loose weight, it hasn’t helped & my mood has been affected, I feel so low & am thinking of seeing if I can go back on it.

A MyChronicPainTeam Member said:

It is hard to say.
What causes weight gain for some, may not for others.
So it is a case by case thing.
I hope this helps.

posted 20 days ago
A MyChronicPainTeam Member said:

Thanks Lawrence & Revdrgeraldjol.
I take 600mg of Pregabalin per day which takes the edge off the nerve pain but I think that is a weight gainer medication too. My Doctor has put me back on 5mg of Aripriprazole & I’ve definately noticed an improvement in my mood which is good!

posted 9 days ago
A MyChronicPainTeam Member said:

The first med that comes to mind is Gabapentin. Too high a dose has many problems, including weight gain, memory fog & others. Once the dose was lowered, I lost over 70lbs in about a year. I'm still benefiting some relief of my nerve pain at 2400mg total a day. I was at 3400mg a day when weight & thought were a significant problem. Lyrica is a possible substitution too.

Hope that helps...
❤️&🤗
🤠Larry
🐏B
🤓Lou⚾
👣🌈✝️🔥❤

posted 21 days ago
Already a Member? Log in